I was diagnosed with flu b last tuesday (swine flu is flu a)
I was given relenza and told to rest, drink fluids, take ibuprofin and rinse with salt water (which I did)
I kept feeling progressively worse each day instead of better...the weird thing is that my fever had never gone past 100.
on sat, I went back to the dr and was told that as a complication, I had gotten a sinus infection and bronchitis and was given antibiotics and told to keep taking the relenza and ibuprofin also. today (monday) I still feel short of breath, weak and (at times) light headed, but I do feel better than I did....should I still be having symptoms after being on the meds for so long?
My mom told me I should go to the ER, but she overreacts to all medical issues.
I'm just sick of feeling like this and am wondering when it will all go away. it's already been 7 days.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.